# SDR AALA201803059026

- Difficulty date: March 1, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 35,217 hours, 5,185 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5347821720300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORRODED SEAT RAIL BETWEEN FR 74 TO FR 75 AT RBL -Y450. REPLACED SEAT RAIL PER SRM 51-42-11.
